Skip to content
My WebMD Sign In, Sign Up
Withdrawal from Copaxone
avatar
GemGal posted:
are there withdrawal symptoms if you haven't taken your Copaxone shot every day?
I have been very lazy about getting my shot in every day. I haven't been feeling all that great.
Spacey, tired, nauseous, diarrhea
Could it be from that?
Reply
 
avatar
hackwriter responded:
Dear GemGal,
No, those symptoms are from something else, not from skipping a shot.

Kim


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Dreams: My Journey with Multiple Sclerosis
At seven years old I absolutely knew what I wanted to do with my life: become a performer and maybe head for Broadway! A basement ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.